# SDR SIMA20201119002

- Difficulty date: November 19, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 38,305 hours, 33,673 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT CHARGER STATUS LIGHT INOPERABLE.  C/A: R & R F/A FLASHLIGHT ASSEMBLY, IAW AMM 33-50-16.
